Alert archive / Illinois / River Flood Warnings in 2020
River Flood Warning 19, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Mar 11, 2020, 5:24 AM CDT for Clay County, Richland County, Illinois. It took effect at Mar 11, 2020, 5:30 AM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2020, 5:24 AM CDT (10:24 UTC)
- In effect from
- Mar 11, 2020, 5:30 AM CDT
- Expired
- Mar 15, 2020, 8:54 PM CDT
- In force
- 5 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2).
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
710
WGUS43 KILX 111024
FLWILX
Flood Warning
National Weather Service Lincoln IL
524 AM CDT Wed Mar 11 2020
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-120024-
/O.NEW.KILX.FL.W.0019.200311T1030Z-200312T1200Z/
/CLAI2.1.ER.200311T1030Z.200311T1800Z.200312T0600Z.NO/
524 AM CDT Wed Mar 11 2020
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River below Clay City.
* From early this morning until Thursday morning.
* At 445 AM Wednesday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 18.3 feet by this afternoon.The river will
fall below flood stage by early tomorrow morning.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 18.0 Wed 5 AM 17.7 16.0 14.8
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrp10 follow-up statements
286
WGUS83 KILX 120039
FLSILX
Flood Statement
National Weather Service Lincoln IL
739 PM CDT Wed Mar 11 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-121330-
/O.EXT.KILX.FL.W.0019.000000T0000Z-200312T1330Z/
/CLAI2.1.ER.200311T1030Z.200311T2145Z.200312T0730Z.NO/
739 PM CDT Wed Mar 11 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Thursday morning.
* At 645 PM Wednesday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 18.3 Wed 7 PM 17.7 16.9 16.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
25336
WGUS83 KILX 121140
FLSILX
Flood Statement
National Weather Service Lincoln IL
640 AM CDT Thu Mar 12 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-130000-
/O.EXT.KILX.FL.W.0019.000000T0000Z-200313T0000Z/
/CLAI2.1.ER.200311T1030Z.200311T2145Z.200312T1800Z.NO/
640 AM CDT Thu Mar 12 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until this evening.
* At 545 AM Thursday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 18.1 Thu 6 AM 17.6 16.9 15.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrp230
WGUS83 KILX 121452
FLSILX
Flood Statement
National Weather Service Lincoln IL
951 AM CDT Thu Mar 12 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-130450-
/O.EXT.KILX.FL.W.0019.000000T0000Z-200315T1800Z/
/CLAI2.1.ER.200311T1030Z.200311T2145Z.200315T1200Z.NO/
951 AM CDT Thu Mar 12 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Sunday afternoon.
* At 945 AM Thursday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Sunday morning.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 18.0 Thu 10 AM 17.1 17.9 18.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrp829
WGUS83 KILX 130051
FLSILX
Flood Statement
National Weather Service Lincoln IL
751 PM CDT Thu Mar 12 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-131452-
/O.EXT.KILX.FL.W.0019.000000T0000Z-200318T0300Z/
/CLAI2.1.ER.200311T1030Z.200311T2145Z.200317T2100Z.NO/
751 PM CDT Thu Mar 12 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Tuesday evening.
* At 745 PM Thursday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday afternoon and
continue to rise to near 18.2 feet by early Sunday morning.The
river will fall below flood stage by Tuesday afternoon.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 17.9 Thu 8 PM 17.9 17.9 18.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
25472
WGUS83 KILX 131457
FLSILX
Flood Statement
National Weather Service Lincoln IL
957 AM CDT Fri Mar 13 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-140457-
/O.EXT.KILX.FL.W.0019.000000T0000Z-200317T0600Z/
/CLAI2.1.ER.200311T1030Z.200311T2145Z.200317T0000Z.NO/
957 AM CDT Fri Mar 13 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until late Monday night.
* At 945 AM Friday the stage was 17.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday afternoon and continue
to rise to near 18.2 feet by early Monday morning.The river will
fall below flood stage by Monday evening.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 17.1 Fri 10 AM 16.9 17.9 18.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrp612
WGUS83 KILX 140115
FLSILX
Flood Statement
National Weather Service Lincoln IL
815 PM CDT Fri Mar 13 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-141514-
/O.EXT.KILX.FL.W.0019.000000T0000Z-200317T0000Z/
/CLAI2.1.ER.200311T1030Z.200311T2145Z.200316T1800Z.NO/
815 PM CDT Fri Mar 13 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Monday evening.
* At 745 PM Friday the stage was 16.1 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Monday morning.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 16.1 Fri 8 PM 16.0 17.5 18.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Barnes762
WGUS83 KILX 141325
FLSILX
Flood Statement
National Weather Service Lincoln IL
825 AM CDT Sat Mar 14 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-150325-
/O.EXT.KILX.FL.W.0019.000000T0000Z-200317T0900Z/
/CLAI2.1.ER.200311T1030Z.200316T1200Z.200317T0300Z.NO/
825 AM CDT Sat Mar 14 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until late Monday night.
* At 745 AM Saturday the stage was 15.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 18.3 feet by Monday morning.The river will fall
below flood stage by Monday evening.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 15.4 Sat 8 AM 17.7 18.3 17.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrp730
WGUS83 KILX 150106
FLSILX
Flood Statement
National Weather Service Lincoln IL
806 PM CDT Sat Mar 14 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-151506-
/O.CON.KILX.FL.W.0019.000000T0000Z-200317T0900Z/
/CLAI2.1.ER.200311T1030Z.200316T1200Z.200317T0300Z.NO/
806 PM CDT Sat Mar 14 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until late Monday night.
* At 745 PM Saturday the stage was 16.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 18.3 feet by Monday morning.The river will fall
below flood stage by Monday evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 16.5 Sat 8 PM 17.7 18.3 17.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Barnes010
WGUS83 KILX 151400
FLSILX
Flood Statement
National Weather Service Lincoln IL
900 AM CDT Sun Mar 15 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-160359-
/O.EXT.KILX.FL.W.0019.000000T0000Z-200317T0000Z/
/CLAI2.1.ER.200311T1030Z.200315T1345Z.200316T1800Z.NO/
900 AM CDT Sun Mar 15 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Monday evening.
* At 845 AM Sunday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 18.0 Sun 9 AM 18.0 17.4 15.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrp324
WGUS83 KILX 160154
FLSILX
Flood Statement
National Weather Service Lincoln IL
854 PM CDT Sun Mar 15 2020
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-160224-
/O.CAN.KILX.FL.W.0019.000000T0000Z-200317T0000Z/
/CLAI2.1.ER.200311T1030Z.200315T1900Z.200315T2330Z.NO/
854 PM CDT Sun Mar 15 2020
The Flood Warning is cancelled for
The Little Wabash River below Clay City.
* At 845 PM Sunday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 630 PM Sunday.
* Forecast...The river will continue to fall to 16.0 feet by Tuesday
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 17.9 Sun 9 PM 17.7 16.0 14.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
25What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 11, 3:32 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Mar 11, 3:32 AM CDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 332 AM CDT Wed Mar 11 2020 .SYNOPSIS... Issued at 301 AM CDT Wed Mar 11 2020 Dry conditions will persist today, as clouds continue to overcast the region. Temperatures will climb back into the 50s around the Midwest, as light southwest winds return. This will trend into Thursday, bringing even warmer temps to the area, however another rain producing system arrives Thursday. This will bring showers to the area, along with the chance for thunderstorms, especially south of a Jacksonville to Danville line. && .SHORT TERM...(Today and tonight) ISSUED AT 301 AM CDT Wed Mar 11 2020 A weak trof wave passed through the region overnight, this brought some light sprinkles to some locations around central Illinois. Looking over satellite, moisture plumes will continue to be ushered into the region for much of today. This, in combination with the already reduced ceilings, will hold the low cloud coverage in place for today. Could see a slight increase in cloud base heights midday into the afternoon, as temps warm, but do not expect any clearing. With the heightened cloud coverage held temps the same in many locations as previous forecast, and decreased a degree or two in n/ne CWA as low clouds are expected to remain throughout today. Dry weather persists into the overnight period, with winds beginning to increase from the south. This will ushered additional moisture into the region, as well as aid in warmer lows. && .LONG TERM...(Thursday through Tuesday) ISSUED AT 301 AM CDT Wed Mar 11 2020 Moving into Thursday, the west-east pattern flow will fluctuate slightly. This will allow a larger Low pressure system in southern Canada, to push a frontal boundary into the region. Models however indicate a more dominate Low moving into the desert sw, which will lift the moisture for Thursday's rainfall into the region. The Low in the sw US, will push rain and snow into the Rockies late Wednesday. Then, the northern Low in Canada will ingest this moisture onto the frontal boundary and track it through the Plains into the Midwest. As the flat pattern remains in place, this enables the rain to continue developing/regenerating along the way, as southerly winds continue moisture transport from the Gulf. Once this system exits, dry weather returns Friday, with temperatures falling back to near 50 for highs. The next big talking point will be a storm system arriving this weekend. The general track has, over the past couple of days, shifted south. Well the trend continues, and with a southern shift once again, and colder temperatures sliding in from the north, evidence is point toward a rain/mixed/snow event. The trof of Low pressure currently off the sw coast, will finally move late week through the weekend. As this tracks ne through the southern Plains, once again the west-east oriented flow pattern will dominate. This will lift the Low, diminishing it into a weak wave, as it approaches the region Saturday. The upper level wave is forecast to pass through central Illinois, while the sfc Low is expected to traverse through the Ohio River/Tennessee Valley region. This will setup a rain/snow line, as colder air drops into the region from Canada, and warmer air lifts into the southern portion of this wave. Early analysis suggests a precip type line around the I-70/I-72 corridor, which would put the CWA into a 3 precip type event...snow across the northern half of the CWA, mixed in the 70/72 corridor, and rain south of I-70. It does appear accumulating snow will be possible. How much exactly will depend on temperatures Friday night into Saturday, with Saturday Highs being much colder than what has almost been the normal around central Illinois lately. A weak ridge develops to end the weekend, and start next week. But another wave will slide through the Midwest Tuesday, bringing yet another opportunity for precipitation. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1154 PM CDT Tue Mar 10 2020 IFR cigs are predominant across the central IL terminals tonight, and should change little until late morning Wednesday as daytime heating begins to lift cigs to MVFR. A few light rain showers may affect the KPIA terminal until 10Z, however visibility impacts are not expected from this. MVFR vsbys due to fog are likely in the early morning. Winds S-SW under 8 kts through the upcoming 24 hours. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Baker SHORT TERM...Baker LONG TERM...Baker AVIATION...37
Hazardous weather outlook, Mar 10, 3:01 PM CDT, 14 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 301 PM CDT Tue Mar 10 2020 ILZ027>031-037-038-111100- Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford- 301 PM CDT Tue Mar 10 2020 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be required. ILZ036-040-041-047-111100- Cass-Fulton-Mason-Schuyler- 301 PM CDT Tue Mar 10 2020 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Minor flooding on the Illinois River at Beardstown will expand toward Havana through the end of the week, in response to recent rainfall. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be required through tonight. ILZ042>046-048>057-061>063-066>068-071>073-111100- Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-De Witt- Douglas-Edgar-Effingham-Jasper-Lawrence-Logan-Macon-Menard-Morgan- Moultrie-Piatt-Richland-Sangamon-Scott-Shelby-Vermilion- 301 PM CDT Tue Mar 10 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, and southeast Illinois. .DAY ONE...TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A weather system will bring thunderstorms to the area Thursday afternoon and evening. A few of these storms could be strong to locally severe, with damaging winds, hail, and an isolated tornado possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be required through tonight. Geelhart
Nearby
River Flood Warnings in Illinois, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.